# SDR AALA201810019038

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 10,437 hours, 3,947 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Fod
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARMING LEVER WILL NOT INDICATE ARMED.  THE AIRCRAFT WAS GROUNDED.  REMOVED DEBRIS FROM THE R1 DOOR. OPS CHECKED OK IAW AMM 25-62-42.
